# SDR AALA970633

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1760A
- Make and model: Doug MD-11
- Aircraft serial: 48550
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Sys
- Condition: Dirty
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

EZE - FLT 900 - ON T/O PFD CAPT BETWEEN 80 KTS AND V1, A/P BOX YELLOW, UNABLE T/O CLAMP.  PFD CAPT 80 KT DIFF RAW DATA APPROX 400 FT AND 800 FT CAPT AIRSPEED 120KT WARN LOW SPEED FADEC 3 OFF LIGHTS.  FLAP LIMIT OVERRIDE, AUTO SLAT FAIL AND ELEV FEEL MANUAL.  ACCOMP ABNORMAL PROCEDURES.  DUMPED FUEL AND RETURNED, LANDING W/O INCIDENT.  REPLACED NR 1 FCC AND CLEANED CONNECTORS TO FCC NR 1 AND NR 2 SYS GROUND CHECKED NORM OP.  A/C MX FERRY EZE/DFW, DURING WHICH CAPT AIRSPEED INDICATED 40 KTS LWR THAN F/O, NR 1 AND NR 2 WOULD DISENGAGE.  AT CRUISE, A/P WOULD DISCONNECT.  CADC NR 2 BOOT STRAPPED TO ALLOW CORRECTION OF CAPT AIRSPEED AND WARNINGS.  A/C LANDED W/O INCIDENT.  PURGED CAPT AND F/O PITOT STATIC LINES.  ACC
